If you are reluctant to go down to 5 mg tomorrow, then by all means call your GI. You could have eaten something that caused the diarrhea and you will return to your normal in the AM. Or it could be a sign that you are getting more inflammation. You might be one of the individuals that has become steroid dependent. People that are steroid dependent have a return of symptoms when they get down to 10-20 mg of prednisone. This might not be you, but it does happen.
If I were in your shoes, I would see how my guts were in the morning and make a decision based on how I was doing. If you are still having diarrhea, then you probably should call the GI and seek her guidance.
Moderator Crohn's Disease & Osteoarthritis Forums
CD, Ankylosing Spondylitis, lupus, small fiber peripheral neuropathy, avascular necrosis, peripheral artery disease, degenerative disc disease, asthma, severe allergy and a host of other medical problems.